# SDR WX0A2022050274079

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N302NV
- Make and model: Airbus A319-112
- Aircraft serial: 2387
- Aircraft time: 45,122 hours, 28,181 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 780984
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

BAT/EPSU (13WL) DISPLAYED DURING EPSU TEST / REMOVED AND REPLACED THE BATTERY OF THE EMERGENCY POWER SUPPLY UNIT (13WL) IAW AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A.  OPS CHK GOOD."
